# SDR DALA2023060604604

- Difficulty date: June 2, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 75,527 hours, 9,732 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP DURING H CHECK AT AEM (SAL), WHILE EXECUTION OF CUSTOMER JIC 5300-2009 REGARDING THE INSPECTION OF MLG WHEEL BAY AND FUSELAGE, SEVERAL GOUGES (34EA) WERE FOUND AT SKIN PANEL PN F53470127202 M/F ABS5043A025, T351 FAPE3, 2.5 MM (0.0984 INCH) THICKNESS BETWEEN FR55-56 AND STR 37-44 LHS; AND SKIN PANEL PN F53485240210 M/F ABS5043A040, T351 FAPE3 BETWEEN FR54-56 AND STR 45-50 LHS; AND SKIN PANEL F53330035200 M/F ASN-A6103, CLAD 7475T76, FAPE3 BETWEEN FR53.9-54 AND STR 50-54 LHS. THE DAMAGES WERE EVALUATED AGAINST A330 SRM 53-41-11-283-004 AND FOUND 9EA OF THEM WITHIN THE REFERENCE, THE REMAINING 25EA ARE OUT OF THE REFERENCE. CORRECTIVE ACTION: REF ER/A 608881-14. (2797378)
